# SDR SWAA2022080131853

- Difficulty date: July 21, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 92.70 LOCATED AT LOWER FLANGE LOC. AT 5.500 INCH FORM REAR SPAR AT LT HORIZONTAL STABILIZER 2022-373154 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23.;[03] ET TOOL USED: PN: NORTEC 600D; SN: 200053492; DUE DATE: 13-MAY-23;[04] REPAIRED INSPAR RIB STA 92.70 AT REAR LOWER FLANGE LT HORIZONTAL STABILIZER I.A.W SRM B737-700 55-10-09-2R-5 REPAIR 5 AND SRM B737-700 51-40-02 SEE INDIVIDUAL SING OFFS STEPS BELOW.;[05] REPAIRED INSPAR RIB STA 92.70 AT REAR LOWER FLANGE LT HORIZONTAL STABILIZER I.A.W SRM B737-700 55-10-09-2R-5 REPAIR 5 AND SRM B737-700 51-40-02 SEE INDIVIDUAL SING OFFS STEPS BELOW... RII ITEM
